Ruy Fabila-Monroy ; David Flores-Peñaloza ; Clemens Huemer ; Ferran Hurtado ; Jorge Urrutia et al. - On the chromatic number of some flip graphs

dmtcs:460 - Discrete Mathematics & Theoretical Computer Science, January 1, 2009, Vol. 11 no. 2 - https://doi.org/10.46298/dmtcs.460
On the chromatic number of some flip graphs

Authors: Ruy Fabila-Monroy ; David Flores-Peñaloza ; Clemens Huemer ; Ferran Hurtado ; Jorge Urrutia ; David R. Wood

This paper studies the chromatic number of the following four flip graphs (under suitable definitions of a flip): the flip graph of perfect matchings of a complete graph of even order, the flip graph of triangulations of a convex polygon (the associahedron), the flip graph of non-crossing Hamiltonian paths of a set of points in convex position, and the flip graph of triangles in a convex point set. We give tight bounds for the latter two cases and upper bounds for the first two.


Volume: Vol. 11 no. 2
Section: Graph and Algorithms
Published on: January 1, 2009
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]


Share

Consultation statistics

This page has been seen 215 times.
This article's PDF has been downloaded 239 times.